Time periodic solution to the compressible navier-stokes equations in a periodic domain

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

14 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1015-1029
Journal / PublicationActa Mathematica Scientia
Volume36
Issue number4
Online published23 Jun 2016
Publication statusPublished - Jul 2016

Abstract

This article is concerned with the time periodic solution to the isentropic compressible Navier-Stokes equations in a periodic domain. Using an approach of parabolic regularization, we first obtain the existence of the time periodic solution to a regularized problem under some smallness and symmetry assumptions on the external force. The result for the original compressible Navier-Stokes equations is then obtained by a limiting process. The uniqueness of the periodic solution is also given.

Research Area(s)

  • Time periodic solution, compressible Navier-Stokes equation, topology degree, energy method